# SDR CKSA98591

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 65B0207011
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP PANEL DELAMINATED AND CORRODED.  REPAIRED IAW ASA CKF-EXW-021, SRM 51-40-06, D6-500.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C57-560-01-01.
